# SDR CA070704012

- Difficulty date: May 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 3022375
- Condition: Fractured
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE AND SUBESQUENTLY DECREASE.  OIL WAS SEEN ESCAPING FROM THE ENGINE NACELLE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A FRACTURED HYDRAULIC PUMP PAD OIL SEAL. (TC NR 20070704012)
